# SDR ABXA060035

- Difficulty date: November 29, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA 880, RIGHT BUTT LINE 63, FLOORBEAM LOWER CHORD, FORWARD SIDE CORRODED.  REPAIRED FLOORBEAM STA 880, RIGHT BUTT LINE 63 IAW REA D853-52566MR.
